# SDR CWQR2006013

- Difficulty date: June 28, 2006
- Submitted: July 3, 2006
- Operation: General aviation
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 5,558 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000134
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION THE ELEVATOR TRIM CABLE ASSEMBLY WAS FOUND TO BE FRAYED WHERE IT PASSES THROUGH THE HORIZONTAL STABILIZER. THE CABLE APPEARS TO HAVE BEEN INSTALLED PROPERLY AND DOES NOT LOOK AS IF IT WAS DAMAGED DURING INSTALLATION. AN SCR HAS BEEN SUBMITTED TO CESSNA CITATION UNDER # 242686
